littleshelly Posted July 5, 2010 Share Posted July 5, 2010 Hi everyone, I am on my 20th day of Wellbutrin XL 150MG. I started out on the generic but switched to name brand 5 days ago. The first two days were bad. I was extremely tired. Then the next three were pretty good. I felt like I was a new person, positive, happy, less stressed, motivated, caring, calm temper. Then for the next 14-15 days I had side effects and the good feeling went away. Soar shoulders and back, daily headache, migraines, extreme irritability, depression, quick to anger, agitation. For the past 4-5 days the headache has gone away. I don't feel as agitated and angry but definitely not as good as I did in the very beginning. Almost like I am not taking anything at all. I do notice that my racing thoughts and crashing mood are somewhat better. My depression and mood fluctuate from minute to minute. Very bothersome. My mind is always racing ahead. I still have that but it seems to be a little better. My chest is always tense and tight.That also seems better. Have others experienced this and if so how long until you noticed a real change? Where you could definitely tell this was the right medication for you and that it was working. Also what dosage and kind of Wellbutrin are you taking? I would like to stay at 150MG due to the cost. I would not be able to afford name brand at a 300MG dose but also because I am very sensitive to medication in general. An Aleve will put me to sleep. I am a female 4'11" 95LB so that may be enough for me. I am interested in hearing about other peoples reactions and symptoms, why you are taking Wellbutrin and how it has helped you and did you go through a period where you though it was not working at all and then it got better. I have depression, OCD and I believe ADD though the ADD has not been officially diagnosed I am almost certain I am ADD. Thank you. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.